# SDR ARWA9606027

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280/340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVELS 1 AND 2 CORROSION AT INNER SURFACE STA 340 AND 280, LONGERONS 31L AND 26L.  ATTACHMENT ANGLE WAS REMOVED AND REPLACED.  FABRICATED ANGLE IAW DC-8 SRM 53-4-1 AND 51-1-4.  TREATED AND INSTALLED IAW DC-8 SRM 51-1-8 AND 51-1-20D.
